# SDR 99T64R498EWA

- Difficulty date: November 20, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755827501
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, A PIT AT STATION 280 AT L33R CORROSION INSIDE LIGHTING HOLE FORWARD DOOR FRAME.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-8 AND 51-1-20.  (M)
